The aim of this paper is to extend the approximate quasi-interpolation on a uniform grid by dilated shifts of a smooth and rapidly decaying function to the cause that the data are given on a perturbed uniform grid. It is shown that high order approximation of smooth functions uo to some prescribed accuracy is possible.
Approximate approximations with data on a perturbed uniform grid / Lanzara, Flavia; V., Maz'Ya; Gunther, Schmidt. - In: ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN. - ISSN 0232-2064. - STAMPA. - 27:(2008), pp. 323-338. [10.4171/zaa/1358]
Approximate approximations with data on a perturbed uniform grid
LANZARA, Flavia;
2008
Abstract
The aim of this paper is to extend the approximate quasi-interpolation on a uniform grid by dilated shifts of a smooth and rapidly decaying function to the cause that the data are given on a perturbed uniform grid. It is shown that high order approximation of smooth functions uo to some prescribed accuracy is possible.File allegati a questo prodotto
Non ci sono file associati a questo prodotto.
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.